leopard89

Full Member
  • Content Count

    172
  • Joined

  • Last visited

Community Reputation

15 Good

1 Follower

About leopard89

  • Rank
    Member
  • Birthday 04/30/1989

Profile Information

  • Gender
    Female
  • Location
    wrexham

Recent Profile Visitors

1,473 profile views
  1. hi hun! Iv just done a massive withdrawal off pregabelin! I felt awful I also thought I should b in hospital but u got through it! Take it a day at a time rest and get as much love an support as u can! U will b ok! Xxx
  2. leopard89

    A victory

    all my victories have stopped... I'm not sure what happened... Feel crappy an no energy!! Ughh!! xxx
  3. u can do this hun!! Just stick at it! Yes side effects suck!!! But u need to go through the 1st few weeks of getting the meds in ur system then the side effects should sub side and u will know if they suit u... If they don't no biggie and depending howbur feeling either go it alone or try somthin diff! It is hard trying a new med but u can do this xxx
  4. I used to take flupentuxol in a low pill form which is an antiphsycotic whick is usually injected... It worked quite well for me I was able to live a pretty normal life! xxx
  5. leopard89

    A victory

    yeahh I'm fighting back now!!! Tomorrow I'm just going to do housework then I have a lad I'm seeing coming round for takeaway! I will best this!! I knew it was the withdrawal that was making me to weak to fight back!! Thanks for ur kind words xxx
  6. leopard89

    A victory

    how did u get on kylie? Xxx
  7. leopard89

    A victory

    A nearly victory 2day I sat in maccies an ate my food instead of sitting in the car then I went to help my brother pick glasses in the supermarket! I ended up having a massive panick attack but got what I needed and left so I still did it I'm exhausted now! Need to wait for a delivery an itl b food bath and bed! xxx
  8. leopard89

    A victory

    I went out today went to 3 shops with my mum and treated myself to a few bits yayy me!! Xxx
  9. If it's working for burglars ? auto correct is mint! Xxx
  10. Ohh are u... well if it's working for burglars all good I had weight gain off a med once but thought I'd rather b happy and gain weight than b miserable and slim... along as Ur happy in itself it's all good! If it's bothering u maby just adjust Ur diet a little an get a bit more exercise! Aww I get u... my dad also suggested to me that it's in Ur mind... u take a pill and Ur better so when I was coming off pregabelin he suggested a cigarette instead of a pill... I'm not suggesting replace a habit with a bad 1 but maby if u feel p need a pill have a piece of fruit or do some yoga... It's good you have your sister for support maby as u go on with your battle get her to meet u closer to the school so u have walked that little bit further on Ur own I Was on 5mg supposed to take it 3 times a day I'd tend to keep hold of it and just take it as I needed some days I'd have 5mg and others I'd have the full 15 mg in 1 go... irresponsible I know... I didn't have any side effects that I noticed really it was more of a psychological thing! I replaced it with other things... again irresponsible but now I struggle to sleep without taking something... I am only taking nytol but it's still a psychological addiction! I suggest u get a lot of support from your Dr an there is also a few helpliness thatb can support u! Woww I ramble on lol!!! Sorry for typos! Xxx
  11. Woww this sounds amazing!! I am a very spiritual person and would love to try this!!! I'm going to google for my area! I also watched that vampire series xxx
  12. hi I seem to be alot better with my eating these past few days... I think it may have just been down to stress self hatred and anxiety! They are really good suggestions I don't know why I didn't think of that at the time... Thank you! xxx
  13. hi I used to take alot of diazipan I stopped fir the Sam reason as u! Docs were being tight with it! It is highly addictive I'm not sure if its a phsical or mental addiction... With me it was more mental an id think what am I gna do if I freak or how am I going to sleep... Id suggest maby buying some lavender oil its very calming and relaxing! Iv just come off pregablein so I know how exhausting it can be... Mentally and physically! The best advice I can give Is get as much advice as u can about the withdrawal symptoms get some supplies inban take it 1 step at a time and just remember its not forever! Also if u are worried about taking ur lil boy to school then maby ask a trusted friend or relitive to walk with u! The best advice ibcan give is to just roll with it... Don't stop going out all together and keep up your social interaction! I cut people off and stayed home alot now I'm right back at square 1... Good luck an if ur ever struggling feel free to give me an inbox xxx
  14. Hi guys! iv just seen a post I posted a few years back an it just proves how mental heath affects your eating! my post was addicted to eating... id still say I have issues with food! I'm a bot obsessed like omg I have to eat or Il pass out... Lately iv really been struggling to eat... Even my favorite foods... I coped for a while just eating bananas yogurts an a small meal a day as they were easy to get down but I'm even finding that difficult... my first thought when i woke up this morning was ffs I have to eat today... I skipped breakfast then made myself fish and chips just couldn't get it in... iv just been talking to my neighbor an he said it may still b med related and make sure I drink plenty of water! the fear of passing out is beating the not wanting to eat so I am forcing food in but its not nice... I'm also eating really slow and people are noticing I'm struggling to get it down a lad I dating came when I was eating toast and said uv been eating that for ages it looks a struggle n I just shrugged it off laughed n said yeah it is a bit... anyone have any ideas what's going on or b able to suggest foods that are was to get down with high energy? I'm still struggling with my weight a little so I'm looking for healthy options! much love! xxx